# SDR 95ZZZX6811

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300SQ
- Make and model: Cessna 414A
- Aircraft serial: 414A0416
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Deice Boot
- Part number: B4018305
- Condition: Inop
- Location: Rt Prop Bld Nr 1
- Part time: 814 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ENTERED ICY CONDITIONS AND AFTER SELECTING PROP DEICE, HAD A LOW DEICE METER INDICATION.  AIRCRAFT RETURNED TO BASE.  PROBLEM WAS IDENTIFIED AS RIGHT PROP NR 1 HAD DEICE BOOT OUTBOARD ELEMENT TO BE INOPERATIVE.
